# SDR 2019FA0000137

- Difficulty date: May 3, 2019
- Submitted: May 3, 2019
- Operation: General aviation
- Aircraft: N127KC
- Make and model: Diamon DA 40
- Aircraft serial: 401127
- Aircraft time: 391 hours
- Engine: Lyc IO360M1A
- Engine time: 391 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Sys
- Part number: LW15473
- Condition: Low Pressure
- Location: Engine
- Part time: 390 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT PILOTS GOT THE RED LOW FUEL PRESSURE WARNING AND ENGINE STARTED SPUTTERING THE PILOTS TURNED ON ELECTRIC FUEL PUMP AND PRESSURED WAS RESTORED TO NORMAL AND THE ENGINE STARTED TO RUNNING NORMAL. COULD NOT DUPLICATE ON GROUND RUNS. INSPECTED FOR CLEAN FUEL SYSTEM NO PROBLEMS WHERE NOTED INSTALLED NEW MECHANICAL FUEL PUMP ANYWAY FOR SAFETY. HAS WARNINGS IN THE FLIGHT MANUAL AT HIGH ALTITUDES YOU COULD GET LOW FUEL PRESSURE IN CLIMB, CRUISE AND DESCENT I THINK NEEDS A COOLING SOURCE FOR THE MECHANICAL FUEL PUMP.
